Equate Acetaminophen Caplet 100ct 2pk

Equate Acetaminophen Caplet 100ct 2pk
Angle View: Equate Acetaminophen Caplet 100ct 2pk
Equate Acetaminophen Caplet 100ct 2pk
(1128) 2 shops 1 products

Detailed product description

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

ACTIVE INGREDIENT: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient. Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer. Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever. Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant.


Compare buying offers

Last updated: 2025-04-27 08:44:35
Search
Amazon Amazon

$7.14
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number -
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 2345990
User Reviews and Ratings 4.8 (1128 ratings) 4.8 out of 5 stars
UPC 681131112055

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Acetaminophen Caplet 100ct 2pk
Reviews: 1128
Ratings: (1128)
Price:
$7.14 on walmart
1128 (4.8)
$7.14 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward